# SDR QXEA200501840

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,176 hours, 11,919 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2316: NR 2 ENGINE TAKES 32-34 SECONDS TO TRANSITION FROM FEATHER TO DISC.  ALL OTHER INDICATIONS NORMAL.  MAINTENANCE C/W THE FUNCTIONAL TEST OF THE PROPELLER TIME TO UNFEATHER ON NR 2 ENGINE PER Q400 AMM TASK 61-20-00-720-801.  TIME TO UNFEATHER IS 24 SECONDS, WITHIN LIMITS.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
